Asymptotic behaviour of bi-infinite words

Wit Foryś

RAIRO - Theoretical Informatics and Applications (2010)

  • Volume: 38, Issue: 1, page 27-48
  • ISSN: 0988-3754

Abstract

top
We present a description of asymptotic behaviour of languages of bi-infinite words obtained by iterating morphisms defined on free monoids.

How to cite

top

Foryś, Wit. "Asymptotic behaviour of bi-infinite words." RAIRO - Theoretical Informatics and Applications 38.1 (2010): 27-48. <http://eudml.org/doc/92731>.

@article{Foryś2010,
abstract = { We present a description of asymptotic behaviour of languages of bi-infinite words obtained by iterating morphisms defined on free monoids. },
author = {Foryś, Wit},
journal = {RAIRO - Theoretical Informatics and Applications},
keywords = {Bi-infinite words; morphisms; iteration; boundary set.; bi-infinite words},
language = {eng},
month = {3},
number = {1},
pages = {27-48},
publisher = {EDP Sciences},
title = {Asymptotic behaviour of bi-infinite words},
url = {http://eudml.org/doc/92731},
volume = {38},
year = {2010},
}

TY - JOUR
AU - Foryś, Wit
TI - Asymptotic behaviour of bi-infinite words
JO - RAIRO - Theoretical Informatics and Applications
DA - 2010/3//
PB - EDP Sciences
VL - 38
IS - 1
SP - 27
EP - 48
AB - We present a description of asymptotic behaviour of languages of bi-infinite words obtained by iterating morphisms defined on free monoids.
LA - eng
KW - Bi-infinite words; morphisms; iteration; boundary set.; bi-infinite words
UR - http://eudml.org/doc/92731
ER -

References

top
  1. A. Ehrenfeucht and G. Rozenberg, Simplifications of homomorphism. Inform. Control38 (1978) 298–309.  Zbl0387.68062
  2. W. Foryś and T. Head, The poset of retracts of a free monoid. Int. J. Comput. Math.37 (1990) 45–48.  Zbl0723.68060
  3. T. Harju and M. Linna, On the periodicity of morphism on free monoid. RAIRO: Theoret. Informatics Appl.20 (1986) 47–54.  Zbl0608.68065
  4. T. Head, Expanded subalphabets in the theories of languages and semigroups. Int. J. Comput. Math.12 (1982) 113–123.  Zbl0496.68050
  5. T. Head and V. Lando, Fixed and stationary ω-wors and ω-languages. The book of L, Springer-Verlag, Berlin (1986) 147–155.  
  6. M. Lothaire, Combinatorics on words. Addison-Wesley (1983).  Zbl0514.20045
  7. J. Matyja, Sets of primitive words given by fixed points of mappings. Int. J. Comput. Math. (to appear).  Zbl0992.68162
  8. P. Narbel, Limits and boundaries of words and tiling substitutions. LITP, TH93.12 (1993).  
  9. P. Narbel, The boundary of iterated morphisms on free semi-groups. Int. J. Algebra Comput.6 (1996) 229–260.  Zbl0852.68074
  10. J. Shallit and M. Wang, On two-sided infinite fixed points of morphisms. Lect. Notes Comput. Sci.1684 (1999) 488–499.  Zbl0945.68115

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.